# SDR 2002FA0000847

- Difficulty date: July 15, 2002
- Submitted: July 23, 2002
- Operation: General aviation
- Aircraft: N6678M
- Make and model: Univar 1083
- Engine: Frnkln 6A4165B3
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE SHUT DOWN ON CLIMB OUT AT APPROX. 80 FEET, ALTITUDE.  VISUAL EXAMINATION REVEALED NO OBVIOUS REASON FOR THE FAILURE.  FUEL VENTING AND QUANTITY WERE COMPROMISED BY THE CRASH IMPACT  AFTER RECOVERY EFFORTS WERE COMPLETE FUEL WAS PUT IN THE RIGHT WING TANK AND THE ENGINE WAS EASILY STARTED AND RAN WITH NO MALFUNCTIONS.
